# SDR SWIA2020081251798

- Difficulty date: July 9, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB FLAPS HINGE ARM SUB ASSY AT W.S. 264.0 HAS A CORRODED NUT ON THE LWR ATTACH BOLT.   REMOVED AND REPLACED RH OB FLAPS HINGE ARM SUB ASSY AT W.S. 264.00  LWR ATTACH BOLT NUT AND WASHER P/N MS17826-8 AND P/N NAS1149D0863K  REF AMM TASK
